# SDR UIEA2011030700192

- Difficulty date: March 7, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 45,978 hours, 7,956 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON THE NR 1 ENG NACELLE STRUT INBD AFT SIDE OF FR ACCESS DOOR ASSY. (REPAIR IAW EI  T2011A54B-536, REV 00)
